Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 97250, 11 pages
Research Article

Integral Transforms of Fourier Cosine and Sine Generalized Convolution Type

1Hanoi Water Resources University, 175 Tay Son, Dong Da, Hanoi, Vietnam
2Department of Mathematics, University of West Georgia, Carrollton, GA30118, USA
3Haiphong University, 171 Phan Dang Luu, Kien An, Haiphong, Vietnam

Received 5 April 2007; Accepted 27 August 2007

Academic Editor: Piotr Mikusinski

Copyright © 2007 Nguyen Xuan Thao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Bui Thi Giang, and Nguyen Minh Tuan, “Generalized convolutions and the integral equations of the convolution type,” Complex Variables and Elliptic Equations, vol. 55, no. 4, pp. 331–345, 2010. View at Publisher · View at Google Scholar
  • Tg Bui Thi Giang, Vm Nguyen Van Mau, and Mt Nguyen Minh Tuan, “Convolutions for the Fourier transforms with geometric variables and applications,” Mathematische Nachrichten, vol. 283, no. 12, pp. 1758–1770, 2010. View at Publisher · View at Google Scholar
  • L. E. Britvina, “Generalized convolution with two parameters for the Hankel transform and related integral operators,” Integral Transforms and Special Functions, vol. 28, no. 1, pp. 1–14, 2016. View at Publisher · View at Google Scholar